# SDR CALA2018070301567

- Difficulty date: July 1, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 73,290 hours, 8,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 810033801
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D A & B ZONE CTR PARTITION, 4EA LWR EMER LIGHTS FOUND BROKEN. REPLACED THE CABIN ZONE A & B CTR PARTITION TOTAL 4EA LOWER EMERGENCY LT AND OP TEST CARRIED OUT, FOUND NORMAL AS PER AMM 33 -51-05-960-802 REV 83.
